# SDR SWIA2025070800007

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 20,118 hours, 14,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

APPROACHING 16000FT CABIN ALT. IN EICAS TURNED YELLOW AND CLIMBED PAST 8500 AND CONTINUED TO CLIMB; BY 18000FT, CABIN ALT WAS 11Â€™500.  EMERGENCY DESCENT INITIATED AND PUT ON O2 MASKS.  HIGHEST CABIN ALT. EXPERIENCED WAS APPROX. 13,000FT.  REACHING 10,000 FT, CABIN ALT RETURNED TO NORMAL RANGE.  RETURNED TO KMSP AND CONDUCTED NORMAL LANDING.  INDICATIONS ARE NORMAL ON THE GROUND.     (FLIGHT 3543 - FILED CLOSED)    UPON INSPECTION FOR THE AFT CARGO DOOR SEAL, THE VENTILATION HOLES WERE FACING THE OUTSIDE, RATHER THAN THE INSIDE. REMOVED AND REPLACED AFT CARGO DOOR SEAL PER AMM 52-32-21. PERFORMED LEAK CHECK OF THE CABIN PRESSURIZATION SYSTEM PER AMM 21-31-00. NO LEAKS FOUND. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. OK FOR SERVICE.
